PL EN


Preferences help
enabled [disable] Abstract
Number of results
2012 | 8 | 4 | 324-328
Article title

Nefropatia kontrastowa

Content
Title variants
EN
Contrast-induced nephropathy
Languages of publication
EN PL
Abstracts
EN
Recent clinical data suggest that contrast‑induced nephropathy (CIN), defined as a rapid deterioration of renal function that usually occurs 48‑72 hours after the administration of the contrast agent, is much more common than previously thought. In most cases, the clinical course of acute renal failure is mild and transient, but it has been proved that even a subtle impairment of renal function causes severe clinical consequences in the future. The difficulties in diagnosis of CIN is further aggravated by the fact that the kidney damage caused by contrast agent administration usually takes place without obvious clinical symptoms and oliguria. Current researches focus on improving the diagnostic process and try to develop effective prophylactic protocols. The increase in serum creatinine concentration is relatively late indicator of acute kidney injury thus more useful markers are being investigated. High expectations are given by clinical use of cystatin C, NGAL and interleukin 18. Many publications are focused on attempts of identifying risk factors of contrast‑induced nephropathy. It is already known that a very careful intravascular contrast administration is needed in case of patients with chronic renal disease or diabetes mellitus. Procedure dependable risk factors are as following: a type and dose of contrast agent, a method of contrast administration or repeatability of the procedure in a short period of time. The highest prophylactic value has an adequate hydration of the patient, moreover, N‑acetylcysteine has been found as the most promising pharmacological agent.
PL
Aktualne dane kliniczne wskazują, że nefropatia kontrastowa (contrast-induced nephropathy, CIN), definiowana jako nagłe – w ciągu 48‑72 godzin – pogorszenie funkcji nerek po podaniu kontrastu, występuje o wiele częściej, niż dotychczas sądzono. W większości przypadków przebieg nefropatii kontrastowej jest łagodny i przemijający, niemniej udowodniono, że nawet niewielkie upośledzenie funkcji nerek powoduje odległe następstwa kliniczne. Rozpoznanie dodatkowo utrudnia fakt, że uszkodzenie nerek spowodowane podaniem kontrastu zazwyczaj przebiega bez wyraźnych objawów klinicznych i skąpomoczu. Aktualnie naukowcy koncentrują się na doskonaleniu postępowania diagnostycznego oraz próbach opracowania skutecznych protokołów postępowania profilaktycznego. Ponieważ kryterium wzrostu stężenia kreatyniny jest stosunkowo późnym wskaźnikiem ostrego uszkodzenia nerek, poszukuje się bardziej użytecznych markerów. Do budzących duże nadzieje na wykorzystanie kliniczne należą cystatyna C, NGAL i interleukina 18. Wiele publikacji skupionych jest na próbach identyfikacji czynników ryzyka dla wystąpienia nefropatii kontrastowej. Wiadomo już, że szczególną ostrożność, przy donaczyniowym podawaniu kontrastu, należy zachować w przypadku pacjentów z przewlekłą chorobą nerek czy cukrzycą. Do czynników ryzyka zależnych od procedury zaliczamy rodzaj i dawkę środka kontrastowego, sposób podania substancji kontrastowej oraz powtarzalność zabiegu w krótkich odstępach czasu. W postępowaniu profilaktycznym największą wartość ma adekwatne nawodnienie chorego, a wśród testowanych środków farmakologicznych największe nadzieje w chwili obecnej budzi N‑acetylocysteina.
Discipline
Year
Volume
8
Issue
4
Pages
324-328
Physical description
References
  • 1. Jung A., Jobs K., Żuber J.: Biomarkery uszkodzenia miąższu nerek. Pediatr. Med. Rodz. 2011; 7: 319-325.
  • 2. Tumlin J., Stacul F., Adam A. i wsp.: Pathophysiology of contrast-induced nephropathy. Am. J. Cardiol. 2006: 98: 14K-20K
  • 3. Friedewald V.E., Goldfarb S., Laskey W.K. i wsp.: The editor’s roundtable: Contrast agents and risk for contrast-induced nephropathy. Am. J. Cardiol. 2011: 107: 1848-1855.
  • 4. Bakris G.L., Burnett J.C. Jr: A role for calcium in radiocontrast-induced reductions in renal hemodynamics. Kidney Int. 1985; 27: 465-468.
  • 5. Moreau J.F., Droz D., Noel L.H. i wsp.: Tubular nephrotoxicity of water-soluble iodinated contrast media. Invest. Radiol. 1980; 15 (supl.): S54-S60.
  • 6. Mehta R.L., Kellum J.A., Levin A.: From acute renal failure to acute kidney injury: what’s changed? NephSAP 2007; 6: 281.
  • 7. Kokot M., Duława J.: AKI - ostre uszkodzenie nerek - współczesne spojrzenie na zagadnienie ostrej niezapalnej niewydolności nerek. Nefrol. Dializoter. Pol. 2009; 13: 164-170.
  • 8. McCullough P.A.: Contrast-induced acute kidney injury. J. Am. Coll. Cardiol. 2008; 51: 1419-1428.
  • 9. Sanaei-Ardekani M., Movahed M.R., Movafagh S., Ghahramani N.: Contrast-induced nephropathy: a review. Cardiovasc. Revasc. Med. 2005; 6: 82-88.
  • 10. McCullough P.A., Wolyn R., Rocher L.L. i wsp.: Acute renal failure after coronary intervention: incidence, risk factors, and relationship to mortality. Am. J. Med. 1997; 103: 368-375.
  • 11. Bartholomew B.A., Harjai K.J., Dukkipati S. i wsp.: Impact of nephropathy after percutaneous coronary intervention and a method for risk stratification. Am. J. Cardiol. 2004; 93: 1515-1519.
  • 12. Nikolsky E., Aymong E.D., Dangas G., Mehran R.: Radiocontrast nephropathy: identifying the high-risk patient and the implications of exacerbating renal function. Rev. Cardiovasc. Med. 2003; 4 supl. 1: S7-S14.
  • 13. Mehran R, Nikolsky E.: Contrast-induced nephropathy: definition, epidemiology, and patients at risk. Kidney Int. Suppl. 2006; (100): S11-S15.
  • 14. McCullough PA., Adam A., Becker C.R i wsp.; CIN Consensus Working Panel: Risk prediction of contrast-induced nephropathy. Am. J. Cardiol. 2006; 98: 27K-36K
  • 15. Conen D., Buerkle G., Perruchoud A.P. i wsp.: Hypertension is an independent risk factor for contrast nephropathy after percutaneous coronary intervention. Int. J. Cardiol. 2006; 110: 237-241.
  • 16. Wong P.C.Y., Li Z., Guo J., Zhang A.: Pathophysiology of contrast-induced nephropathy. Int. J. Cardiol. 2012; 158: 186-192.
  • 17. Stacul F., van der Molen A.J., Reimer P. i wsp.; Contrast Media Safety Committee of European Society of Urogenital Radiology (ESUR): Contrast induced nephropathy: updated ESUR Contrast Media Safety Committee guidelines. Eur. Radiol. 2011; 21: 2527-2541.
  • 18. Gussenhoven M.J., Ravensbergen J., van Bockel J.H. i wsp.: Renal dysfunction after angiography; a risk factor analysis in patients with peripheral vascular disease. J. Cardiovasc. Surg. (Torino) 1991; 32: 81-86.
  • 19. Marenzi G., Lauri G., Assanelli E. i wsp.: Contrast-induced nephropathy in patients undergoing primary angioplasty for acute myocardial infarction. J. Am. Coll. Cardiol. 2004; 44: 1780-1785.
  • 20. Barrett B.J., Carlisle E.J.: Metaanalysis of the relative nephrotoxicity of high- and low-osmolality iodinated contrast media. Radiology 1993; 188: 171-178.
  • 21. Morcos S.K.: Contrast-induced nephropathy: are there differences between low osmolar and iso-osmolar iodinated contrast media? Clin. Radiol. 2009; 64: 468-472.
  • 22. Aspelin P., Aubry P., Fransson S.G. i wsp.: Cost-effectiveness of iodixanol in patients at high risk of contrast-induced nephropathy. Am. Heart J. 2005; 149: 298-303.
  • 23. Budano C., Levis M., D’Amico M. i wsp.: Impact of contrast-induced acute kidney injury definition on clinical outcomes. Am. Heart J. 2011; 161: 963-971.
  • 24. Kini A.S., Lee P., Suleman J. i wsp.: Correlations between various gradation of serum creatinine rise and midterm mortality after PCI. Am. J. Cardiol., 16-21 października 2005 r.; TCT Abstracts Poster: 115H.
  • 25. Reddan D., Fishman E.K.: Radiologists’ knowledge and perceptions of the impact of contrast-induced nephropathy and its risk factors when performing computed tomography examinations: a survey of European radiologists. Eur. J. Radiol. 2008; 66: 235-245.
  • 26. Davidson C., Stacul F., McCullough P.A. i wsp.: Contrast medium use. Am. J. Cardiol. 2006; 98: 42K-58K
Document Type
article
Publication order reference
YADDA identifier
bwmeta1.element.psjd-d0c3cbf0-6de7-46eb-b4b5-1061efccbe11
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.